# SDR QXEA0101073

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 32,833 hours, 42,905 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Stuck
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - DURING CLIMB, FLIGHT CREW NOTED HORIZONTAL STABILIZER CHANNEL WARNING LIGHTS ILLUMINATED. FOUND SPRING BOX STICKING SWITCH OUT OF ADJUSTMENT. MADE PROPER ADJUSTMENTS, NO PARTS REPLACED. FUNCTIONALLY CHECKED STABILIZER MOVEMENT. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
